# SDR GTIA9700172

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AFT CARGO COMPARTMENT FLOOR ANGLE WITH CRACKS IN Y832 BETWEEN LONGERON 29 RT AND LONGERON 26 LT.  PERFORMED STOP DRILL ON FLOOR SUPPORT ANGLE IAW SRM 53-01.  ITEM TO BE REPAIRED AT NEXT C-CHECK.  (M)
